# SDR CHQ000111

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N150
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 27,808 hours, 30,192 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD FOR CONFIGURATION WARNING.
